Buy it Again
St. Joseph Aspirin Tablets Low Dose 81 mg Enteric Coated Micro - 36 Count

St. Joseph Aspirin Tablets Low Dose 81 mg Enteric Coated Micro - 36 Count

Aspirin, Low Dose, Coated Tablets

Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Pain reliever (NSAID). Enteric coated. Safety coated. Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). America's aspirin. 100 years. Doctor recommended. Easy to swallow coated tablets. Coating helps protect against stomach upset. 81 mg. Gluten free. Stjosephaspirin.com. Question or comments? Call 1-855-785-6381 weekdays 9 am to 5 pm EST.
Nutrition Facts

Serving Size:
Servings Per Container:
Calories Amount Per Serving
(-)
% Daily Value
Calories From Fat Amount Per serving (-)
Total Fat Amount Per serving (-) (-)
Saturated Fat Amount Per serving (-) (-)
Trans Fat Amount Per serving (-)
Polyunsaturated Fat Amount Per serving (-)
Monounsaturated Fat Amount Per serving (-)
Cholesterol Amount Per serving (-) (-)
Sodium Amount Per serving (-)
Total Carbohydrate Amount Per serving (-) (-)
Dietary Fiber Amount Per serving (-) (-)
Sugars Amount Per serving (-)
Protein Amount Per serving
Vitamin A (-)
Vitamin C (-)
Calcium (-)
Iron (-)
Active Ingredients: In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever. Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: FD&C Red 40, FD&C Yellow 6, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silicon Dioxide, Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate.
Product Attributes
Gluten Free
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains and NSAID, which may cause severe stomach bleeding. The chance is higher if you are age or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more
Directions Directions: Drink a full glass of water with each dose. Adults and Children 12 Years of Age and Over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Do not use unless directed by a doctor.
About the Producer Foundation Consumer Healthcare

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.